Discussions that mention ziac

High & Low Blood Pressure board


Today is the 5th day that I haven't taken my Ziac which is a combination bp med of bisoprolol (beta blocker) and HCTZ. I stopped taking it cold turkey. I've had a lot of unpleasant side effects from it, but on thursday was the last straw. I was diagnosed in December with Oral Lichen Planus and I've been trying several different meds. to help it. The meds. just aren't doing much for it. After research of my own I found out one cause of OLP can be bp meds. especially beta blockers and HCTZ. Of course, the Drs. never mentioned this or suggested taking me off of them and trying different meds. Anyway, on thursday my mouth hurt me so bad that I just sat and cried. I told myself that I'm tired of feeling like this and I have to do something. I just want to see for myself if it's the meds. causing it.

I take my bp meds. at night and wednesday night was the last time I took it. Well, I've been taking my bp quite often during the day but only recording the morning and evening readings which are:
120/75, 116/80, 121/80, 104/75, 110/76, 117/75, 120/83, 133/87, 119/76, 126/78. What do you all think? The readings look good to me all except the one at 133/87 and I had just drank coffee earlier and I had been fussing at my kids, so it probably wasn't a good time to take it. The worst day was Sunday I woke up early that morning and felt a rapid heartbeat it only lasted a few minutes and it also happened a couple more times on Sunday. However, my heart rate has been averaging in the 70s the rest of the time. It was in the 50s on the beta blocker. I've also had headaches does anyone know if this is a withdrawal effect of beta blockers? Also does anyone know if the beta blocker is out of my system? It has a half life of 9-12 hours.
I've had more puffiness than usual under my eyes, but I think that's coming from not taking the HCTZ. So far I haven't noticed a change in the OLP, but I feel better physically I have more energy and I just feel happier.